# SDR ABXA9500914

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Translating Ring
- Part number: 6AL6V2SN
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 825AX MOD, FOUND NR 2 ENGINE THRUST REVERSER TRANSLATING RING CRACKED.  REPAIRED NR 2 ENGINE THRUST REVERSER TRANSLATING RING IAW ABX REA D878-11887.
